# SDR SWAA2015042038652

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 66,724 hours, 54,458 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 103297147
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, FUEL LEAK OFF RT WING.  R & R FUEL CAP IAW SIP.
